Discussions By Condition: Pain

Cortisone Injection

Posted In: Pain 1 Replies
  • Posted By: Anonymous
  • June 21, 2009
  • 02:36 AM

I got a cortisone injection in my right ankle over a week ago due to inflammation and it still bothers me. Is this normal?

Also, the injection site is discolored and there is bruising around it. Is this normal also over a week ago? Should I be worried?

Thank you in advance.


Reply Flag this Discussion

1 Replies:

  • I called my PCP about the injection and I talked to the nurse and she said that they don't take care of cortisone injections. So what do I do now?Shoiuld I call the physicians assistant back and tell him about the injection? The injection sitre had not got any better, it is still discolored and the bruising is still there, and is still sore and this has been almost 2 1/2 weeks ago.Cassie
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?